# SDR ASOA201709092008

- Difficulty date: September 9, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION, ACFT DID NOT PRESSURIZATION ON TAKE OFF.  AIRCRAFT PERFORMED AN AIR RETURN.  MAINTENANCE PERFORMED RESET OF PRESSURIZATION SYSTEM IAW AMM 21-31-00.  CLEANED FILTER ON MANUAL PRESSURIZATION CONTROLLER IAW AMM 21-31-02.  SYSTEM OPS CHECKED GOOD IN BOTH AUTO AND MANUAL MODE.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
